# SDR AALA2019122439011

- Difficulty date: December 22, 2019
- Submitted: December 25, 2019
- Operation: Air carrier
- Aircraft: N120EE
- Make and model: Airbus A321-231
- Aircraft serial: 6227
- Aircraft time: 18,723 hours, 5,272 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS 4R EMER OPERATING DOOR CYLINDER PRESSURE LOW 1400 PSI AT 76 DEGREES F. SERVICED W/ NITROGEN EMERGENCY OPERATING CYLINDER AT DOOR 4R IAW AMM 52-10-00.
